hrcak mascot   Srce   HID

Pregledni rad

The Most Common Cutaneous Side Effects of Epidermal Growth Factor Receptor Inhibitors and Their Management

Daška Štulhofer Buzina ; Department of Dermatology and Venereology, University Hospital Center Zagreb, School of Medicine University of Zagreb
Ivana Martinac
Daniela Ledić Drvar
Romana Čeović
Ivan Bilić
Branka Marinović

Puni tekst: engleski, PDF (242 KB) str. 293-293 preuzimanja: 492* citiraj
APA 6th Edition
Štulhofer Buzina, D., Martinac, I., Ledić Drvar, D., Čeović, R., Bilić, I. i Marinović, B. (2015). The Most Common Cutaneous Side Effects of Epidermal Growth Factor Receptor Inhibitors and Their Management. Acta Dermatovenerologica Croatica, 23 (4), 293-293. Preuzeto s https://hrcak.srce.hr/150093
MLA 8th Edition
Štulhofer Buzina, Daška, et al. "The Most Common Cutaneous Side Effects of Epidermal Growth Factor Receptor Inhibitors and Their Management." Acta Dermatovenerologica Croatica, vol. 23, br. 4, 2015, str. 293-293. https://hrcak.srce.hr/150093. Citirano 17.10.2021.
Chicago 17th Edition
Štulhofer Buzina, Daška, Ivana Martinac, Daniela Ledić Drvar, Romana Čeović, Ivan Bilić i Branka Marinović. "The Most Common Cutaneous Side Effects of Epidermal Growth Factor Receptor Inhibitors and Their Management." Acta Dermatovenerologica Croatica 23, br. 4 (2015): 293-293. https://hrcak.srce.hr/150093
Harvard
Štulhofer Buzina, D., et al. (2015). 'The Most Common Cutaneous Side Effects of Epidermal Growth Factor Receptor Inhibitors and Their Management', Acta Dermatovenerologica Croatica, 23(4), str. 293-293. Preuzeto s: https://hrcak.srce.hr/150093 (Datum pristupa: 17.10.2021.)
Vancouver
Štulhofer Buzina D, Martinac I, Ledić Drvar D, Čeović R, Bilić I, Marinović B. The Most Common Cutaneous Side Effects of Epidermal Growth Factor Receptor Inhibitors and Their Management. Acta Dermatovenerol Croat. [Internet]. 2015 [pristupljeno 17.10.2021.];23(4):293-293. Dostupno na: https://hrcak.srce.hr/150093
IEEE
D. Štulhofer Buzina, I. Martinac, D. Ledić Drvar, R. Čeović, I. Bilić i B. Marinović, "The Most Common Cutaneous Side Effects of Epidermal Growth Factor Receptor Inhibitors and Their Management", Acta Dermatovenerologica Croatica, vol.23, br. 4, str. 293-293, 2015. [Online]. Dostupno na: https://hrcak.srce.hr/150093. [Citirano: 17.10.2021.]

Sažetak

The use of epidermal growth factor receptor inhibitors (EGFRI) for the treatment of solid tumors is increasing due to elevated expression of epidermal growth factor receptors (EGFR) in the stimulation of tumor development. EGFR inhibitors have shown to be effective in the treatment of neoplasms of the head, neck, colon, and lung. Inhibition of EGFR may cause cutaneous reactions in more than 50% of patients. The most common skin manifestations are papulopustular lesions in the seborrhoeic areas (upper torso, face, neck, and scalp). Other cutaneous side effects include xerosis and hair and nail changes. The onset of eruption is usually within one to three weeks after starting therapy, although in some cases it may occur much later. All dermatologic side effects are reversible and generally resolve after adequate therapy. However, for a minority of patients side effects are severe and intolerable, demanding dose reduction or even interruption of therapy. A positive correlation has been demonstrated between the degree of cutaneous toxicity and the antitumor response. For dermatologists the goal is to provide treatment of symptoms, so that the patient may continue to benefit from the EGFRI therapy. However, frequent cutaneous manifestations, even though related to a better antitumor response, may limit use of the therapy considering the interference with patient quality of life. Early management of cutaneous side effects of EGFRI may prevent severe, extensive symptoms, the need for dose reduction, or antitumor therapy interruption. This indicates a dermatologist should play a role in early stages of treatment.

 

Hrčak ID: 150093

URI
https://hrcak.srce.hr/150093

Posjeta: 684 *